# SDR GTIA010642

- Difficulty date: July 5, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60030451
- Part serial: 32942
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - FOUND 80 PERCENT OF TAIL COMPARTMENT LIGHTS INOPERATIVE.  CONNECTED WIRE AT SECOND TAIL COMP CEILING LIGHT, REPLACED LAMP ON INBOARD LIGHT, LEFT SIDE ABOVE EVACUATION SLIDE.  REPLACED EMERGENCY BATTERY PACK ASSEMBLY IN AFT LAVATORY AFT POSITION.  OPS CHECK NORMAL IAW MM 33-50-00.  (M)
